Solution to Problem E2148 [1969, 83] - Modification of a conditionally convergent series

O.P. Lossers

Research output: Contribution to journalArticleProfessional

Abstract

No abstract.
Original languageEnglish
Pages (from-to)1073-1073
Number of pages1
JournalAmerican Mathematical Monthly
Volume76
Issue number9
DOIs
Publication statusPublished - 1969

Fingerprint Dive into the research topics of 'Solution to Problem E2148 [1969, 83] - Modification of a conditionally convergent series'. Together they form a unique fingerprint.

Cite this